# SDR UALA2011080804101

- Difficulty date: August 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 29,940 hours, 13,369 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EPSU EXT LOAD FWD L' MSG DISPLAYED AFTER CABIN EMERGENCY LIGHT CHECK PER 3 SVC.  TRIED NEW EPSU, NO HELP.  ALL CIDS TESTS PASS.  ALL EMERGENCY LIGHTS WORK IN THE CABIN.  ALL EMERGENCY DOOR EXIT LIGHTS WORK NORMAL.  DAYLIGHT OPS ONLY.  NEEDS FURTHER T-S.  CONCURRED WITH SAMC.  ON ARRIVAL PERFORMED EMERGENCY LIGHT TEST.  TEST PASSED WITH NO FAULTS ALL EMERG.  LIGHTS CHECK OKAY.  PERFORMED TEST SECOND TIME.  ALSO PASSED.
